A New Decade of ME Research: The 11th Invest in ME International ME Conference 2016
Mark Berry presents the first in a series of articles on the 11th Invest in ME International ME Conference in London ...
Discuss the article on the Forums.

Sore Throat, mouth sores, chest discomfort...

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by Idie, Dec 10, 2014.

  1. Idie

    Idie

    Messages:
    67
    Likes:
    33
    I am seeking some advice on what may be causing a sore throat, canker sores and chest discomfort. This happens when I'm not real consistent on B12 injections and folate. I still take the B12 several times a week but it feels like I needs injections nearly every day. Once I get the consistency back, it takes several days to weeks to subside and I'm not sure whether it is low folate or low b12 or both. It feels like it is low B12 that causes this but from reading Freddd's symptom list it sounds like low folate. What is most interesting is that these are not the symptoms I had when I found out I had methylation issues (low B12). I have been using Methyl b12 for 6 years and it has turned many things around. The sore throat, canker sores, and chest discomfort are new and repeatable.

    Any thoughts?
     
  2. Martial

    Martial Senior Member

    Messages:
    1,342
    Likes:
    1,178
    Ventura, CA
    Maybe its a different vitamin or mineral deficiency? Methylation drives up the need for other vitamins and minerals that can be hard to keep up with sometimes.
     
    adreno likes this.
  3. rosie26

    rosie26 Senior Member

    Messages:
    2,406
    Likes:
    5,133
    It sounds like your body is missing the B12 higher doses. You might have to go down slower when decreasing doses? I find when I stop taking magnesium powder for 4-5 days I feel like I am having more symptoms than the symptoms I had in the first place.
     
  4. Critterina

    Critterina Senior Member

    Messages:
    1,202
    Likes:
    700
    Arizona, USA
    @Idie ,
    If, like me, you are +/+ for the MTRR A2756G mutation, increasing your B12 increases your demand for folate, or depletes your reserve of folate, however you want to look at it. So taking B12 can lower folate. The symptoms you describe are all epithelial cells, which Freddd says are sensitive to low folate, so it could be. But why when you stop BOTH, you run into deficiency? I don't know. Of course, it may be other vitamins or minerals, as @Marital says, also.
     
  5. Idie

    Idie

    Messages:
    67
    Likes:
    33
    Critterina,

    You might be right. I stopped everything for a few days and the sore throat, etc. went away. I started back on B-12 today because I was starting to get tingling in my shoulder area which I know (for me) is a sign my B12 is low. Sometime, this whole thing is so hard to figure out.
     
    Critterina likes this.
  6. sheclimber

    sheclimber

    Messages:
    38
    Likes:
    26
    Chicago, IL
    @Critterina - did you by chance mean +/+ MTRR A66G? I ask because in your signature it says +/- MTR A2756G, and I'm +/+ MTRR A66G and +/- MTR A2756G so I just want to be sure and understand what you're saying about increase folate demands with increase B12. Thanks!
     
    Critterina likes this.
  7. Critterina

    Critterina Senior Member

    Messages:
    1,202
    Likes:
    700
    Arizona, USA
    OOPS! :oops: Yes, you are right. It's the MTRR A66G that is the one that makes you need methylfolate. I understand that the MTR A2756G might just make it worse, but the basic problem lies in the MTRR. I'm +/+ MTRR A66G and +/- MTR A2756G just like you. I need to stop typing in my sleep! :sleep::sleep::sleep::oops:
     
    sheclimber likes this.

See more popular forum discussions.

Share This Page